RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Veits, Boris Efimovich
(1921–2007)

Statistics Math-Net.Ru
Total publications: 15
Scientific articles: 14

Number of views:
This page:941
Abstract pages:1308
Full texts:648
References:47
Professor
Candidate of physico-mathematical sciences

http://www.mathnet.ru/eng/person19753
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/239263

Publications in Math-Net.Ru
1996
1. B. E. Veits, “Simple proofs of Olevskii type theorems”, Mat. Zametki, 59:3 (1996),  343–350  mathnet  mathscinet  zmath; Math. Notes, 59:3 (1996), 241–246  isi
1986
2. B. E. Veits, “Uniform convergence of biorthogonal basis expansions and semireflexivity of locally convex spaces”, Mat. Zametki, 40:5 (1986),  658–661  mathnet  mathscinet  zmath; Math. Notes, 40:5 (1986), 873–875  isi
3. B. E. Veits, “Lacunary systems in Banach spaces of class $C^2$”, Mat. Zametki, 40:4 (1986),  511–518  mathnet  mathscinet  zmath; Math. Notes, 40:4 (1986), 794–798  isi
1973
4. B. E. Veits, “A certain class of vector bases and bases of subspaces”, Sibirsk. Mat. Zh., 14:5 (1973),  933–950  mathnet  mathscinet  zmath; Siberian Math. J., 14:5 (1973), 649–661
1971
5. B. E. Veits, “Smoothness criteria for a Banach space to be convertible into a Hilbert space”, Mat. Zametki, 9:4 (1971),  385–390  mathnet  mathscinet  zmath; Math. Notes, 9:4 (1971), 221–224
1970
6. B. E. Veits, “Orthogonal systems of elements in smooth Banach spaces”, Dokl. Akad. Nauk SSSR, 192:1 (1970),  9–12  mathnet  mathscinet  zmath
7. B. E. Veits, “The existence of lacunary systems in Banach spaces”, Dokl. Akad. Nauk SSSR, 190:1 (1970),  15–18  mathnet  mathscinet  zmath
1968
8. B. E. Veits, “Lacunary systems”, Dokl. Akad. Nauk SSSR, 179:4 (1968),  762–765  mathnet  mathscinet  zmath
1965
9. B. E. Veits, “Characteristic properties of unconditional bases and theorems of stability”, Izv. Vyssh. Uchebn. Zaved. Mat., 1965, 4,  24–36  mathnet  mathscinet  zmath
10. B. E. Veits, “Bessel and Hilbert systems in Banach spaces and questions of stability”, Izv. Vyssh. Uchebn. Zaved. Mat., 1965, 2,  7–23  mathnet  mathscinet  zmath
1964
11. B. E. Veits, “Some properties of stability of bases”, Dokl. Akad. Nauk SSSR, 158:1 (1964),  13–16  mathnet  mathscinet  zmath
12. B. E. Veits, “Some characteristic properties of unconditional bases”, Dokl. Akad. Nauk SSSR, 155:3 (1964),  509–512  mathnet  mathscinet  zmath
1962
13. B. E. Veits, “On some properties of unconditional convergence bases”, Uspekhi Mat. Nauk, 17:6(108) (1962),  135–142  mathnet  mathscinet  zmath
14. B. E. Veits, “Some applications of the general theory of bi-orthogonal systems to the study of symmetrizable operators”, Uspekhi Mat. Nauk, 17:6(108) (1962),  127–134  mathnet  mathscinet  zmath

1971
15. B. E. Veits, “Поправки к статье “Ортогональные системы элементов в гладких пространствах Банаха” (ДАН, т. 192, № 1, 1970 г.)”, Dokl. Akad. Nauk SSSR, 196:6 (1971),  742  mathnet

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020